# SDR C2XA95CL001

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 3035729
- Condition: Contaminated
- Location: Nr 2 Engine
- Component: 3035715
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

EWR-EWR - FLT 3698 - ON TAKEOFF ROLL WITH TORQUE THROUGH 55-60 PERCENT, RIGHT ENGINE FUEL FILTER LIGHT ON OVERHEAD AND MASTER CAUTION FUEL LIGHT ON M.A.P. ILLUMINATED.  TAKEOFF WAS ABORTED.  AS POWER LEVERS WERE RETARDED, WARNING EXTINGUISHED.  MAINTENANCE INSPECTED FILTERS FOR CONTAMINATION, NO DEFECTS NOTED.  PLACED ON MEL 73-33-1, CONTROL NR 769810.  ON R.O.N. IN BTV, MAINTENANCE REMOVED AND REPLACED NR 2 FUEL HEATER FILTER.  OPS CHECK GOOD.  REMOVED FROM MEL AND AIRCRAFT RETURNED TO SERVICE.  (X)
